# SDR UALA2012042002371

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 43,096 hours, 5,249 cycles
- Engine: Pwa PW40903
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005224
- Part serial: 96
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DAMAGE TO NOSE RADOME.  DAMAGE IS LOCATED ON LOWER LEFT RADOME APPROXIMATELY 11 INCHES BELOW CENTER LINE AND STARTS APPROXIMATELY IN LINE WITH FWD EDGE OF LIGHTENING DIVERTER.  DAMAGE CONSISTS OF A DENT THAT MEASURE S 5" LONG BY 3.5" WIDE AND IS 0.040" DEEP.  THERE IS A SCRATCH WHICH HAS GONE THROUGH TOP PLY WHICH EXTENDS FROM THE DENT TO 5.5 INCHES AFT.  DAMAGE IS NOT CLOSER THAN 6" TO ANY FASTENER HOLE.  REPLACED RADOME.  NBR MR53525.
